Pacific Journal of Mathematics

Critical value sets of generic mappings.

Goo Ishikawa, Satoshi Koike, and Masahiro Shiota

Article information

Source
Pacific J. Math., Volume 114, Number 1 (1984), 165-174.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708976

Mathematical Reviews number (MathSciNet)
MR755487

Zentralblatt MATH identifier
0537.57019

Subjects
Primary: 58C27
Secondary: 32B20: Semi-analytic sets and subanalytic sets [See also 14P15]

Citation

Ishikawa, Goo; Koike, Satoshi; Shiota, Masahiro. Critical value sets of generic mappings. Pacific J. Math. 114 (1984), no. 1, 165--174. https://projecteuclid.org/euclid.pjm/1102708976


Export citation

References

  • [I] M. Artin, On the solutions of analytic equations, Invent. Math.,5 (1968), 277-291.
  • [2] R. Benedetti and A. Tognoli, On real algebraic vector bundles, Bull. Sci. Math., 2e serie 104 (1980), 89-112.
  • [3] J. Boardman, Singularities of differentiable maps, Publ. Math. I. H. E. S., 33 (1967), 21-57.
  • [4] A. Borel and A. Heafliger, La classe d'homologie fondamentale d'un espace analy- tique, Bull. Soc. Math. France, 89 (1961), 461-513.
  • [5] T. H. Brcker, Differentiable Germs and Catastrophes, London Math. Soc. Lecture Notes series, Cambridge Univ. Press.
  • [6] T. Fukuda, Local topological properties of differentiable mappings. I, Invent. Math., 65 (1981), 227-250.
  • [7] G. Gibson et al., Topological Stability of Smooth Mappings, Springer Lecture Notes 552, Berlin, 1976.
  • [8] M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities, Graduate texts in Math., 14, Springer Verlag, 1973.
  • [9] H. Hironaka, Resolution of singularities of algebraic variety, I-II, Ann. of Math., 79 (1964), 109-326.
  • [10] H. Hironaka, Stratification and Flatness, Real and Complex singularities, Oslo 1976, P. Holm Ed. Sijthoff and Noordhoff.
  • [II] M. Hirsch, Differential Topology, Springer Verlag, New York, 1976.
  • [12] S. Lojasiewicz, Ensembles semi-analytiques, I. H. E. S. Lecture Notes, 1965.
  • [13] E. Looigenga, The discriminant of a real simple singularity, Comp. Math., 37 (1978), 51-62.
  • [14] J. Mather, Stability of C mappings. V, Transversality, Advances in Math., 4 (1970), 301-336.
  • [15] B. Morin, Formes canoniques des singularites d'une application differentiable, Compt. Rend. Acad. Sci., Paris 260 (1965), 5662 - 5665, 6503 - 6506.
  • [16] R. Thorn, Les singulatites des applications differentiables, Ann. Inst. Fourier, 6 (1956), 17-86.
  • [17] A. Tognoli, Algebraic Geometry and Nash Functions, London and New York, Academic Press, 1977.
  • [18] D. J. A. Trotman, Stability of transversality to a stratification implies Whitney (a)-regularity, Invent. Math., 50 (1979), 273-277.
  • [19] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc, 36 (1934), 63-89.
  • [20] C. T. C. Wall, Finite determinancy of smooth map-germs, Bull. London Math. Soc, 13 (1981), 481-539.